Zohreh Tajabadi 1
, Seyed Amir Ahmad Safavi-Naini 1
, Bharat Kwatra 2
, Ali Safavi-Naini 1* 1
National Research Institute of Tuberculosis and Lung Diseases, Masih Daneshvari Hospital, Shahid Beheshti University of Medical Sciences, Tehran, Iran2
Department of Applied Sciences, Sabarmati University, Gujrat, India
The emergence and rapid spread of COVID-19 led to the development of novel vaccines to fight against the disease. Although COVID-19 vaccines are the major key to controlling the disease and have a good safety profile, they may be associated with some adverse events. Recently, a few studies noted that inadvertent incorrect injection of COVID-19 vaccines may lead to the development of serious adverse events. Herein, we report a case of inadvertent intravenous COVID-19 vaccine injection who developed severe anaphylactic shock following receiving the COVID-19 vaccine. Proper vaccine injection technique training may help to reduce the risk of developing adverse events and improve vaccine safety and efficacy.